Lack of drug interaction between the migraine drug MAP0004 (orally inhaled dihydroergotamine) and a CYP3A4 inhibitor in humans.
Аннотация
BACKGROUND
Dihydroergotamine (DHE), a proven migraine treatment, currently has product labeling warning against concomitant use of CYP3A4 inhibitors because of potential drug interactions. However, no reported studies of such interactions with DHE administered by any route are available.
METHODS
The pharmacokinetics (PK) of MAP0004, an investigative inhaled DHE formulation, were assessed in human subjects with and without CYP3A4 inhibition by ketoconazole to evaluate the potential for drug interaction, elevation of DHE levels, and increased adverse effects.
RESULTS
After MAP0004 alone vs. MAP0004 plus ketoconazole, the DHE maximum concentrations (C(max)) and area-under-the-curve (AUC(0-48) and AUC(0-∞)) were not statistically significantly different nor was the C(max) of the primary metabolite, 8'-OH-DHE. A difference in 8'-OH-DHE AUCs was observed between MAP0004 with and without ketoconazole; however, the concentrations were very low. MAP0004 was well tolerated after both treatments.
CONCLUSIONS
This study demonstrated that CYP3A4 inhibition had little to no effect on DHE PK after MAP0004 administration, apparently because of its high systemic and low gastrointestinal bioavailability. CYP3A4 inhibition slowed elimination of the metabolite 8'-OH-DHE, but concentrations were too low to be pharmacologically relevant.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.